On non-normal numbers
Compositio Mathematica, Tome 16 (1964) , pp. 186-190.
@article{CM_1964__16__186_0,
     author = {Volkmann, Bodo},
     title = {On non-normal numbers},
     journal = {Compositio Mathematica},
     pages = {186--190},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0142.29602},
     mrnumber = {174548},
     language = {en},
     url = {www.numdam.org/item/CM_1964__16__186_0/}
}
Volkmann, Bodo. On non-normal numbers. Compositio Mathematica, Tome 16 (1964) , pp. 186-190. http://www.numdam.org/item/CM_1964__16__186_0/

Besicovitch, A.S. [1] On the sum of digits of real numbers represented in the dyadic number system. Math. Ann. 110, 321-330 (1934). | JFM 60.0949.01 | MR 1512941 | Zbl 0009.39503

Borel, E. [2] Les probabilités dénombrables et leurs applications arithmétiques. Rend. Circ. Mat. Palermo 27, 247-271 (1909). | JFM 40.0283.01

Cassels, J.W.S. [3] On a problem of Steinhaus, Colloq. Math. 7 (1959), 95-101. | MR 113863 | Zbl 0090.26004

Eggleston, H.G. [4] The fractional dimension of a set defined by decimal properties. Quart. J. Math. 20, 31-36 (1949). | MR 31026 | Zbl 0031.20801

Eggleston, H.G. [5] Sets of fractional dimensions which occur in some problems of number theory. Proc. London Math. Soc. 54, 42-93 (1951). | MR 48504 | Zbl 0045.16603

Hausdorff, F. [6] Dimension und äusseres Mass. Math. Ann. 79, 157-179 (1918). | JFM 46.0292.01 | MR 1511917

Knichal, V. [7] Dyadische Entwicklungen und Hausdorffsches Mass. Mém. Soc. Roy. Sci. Bohême, Cl. des Sciences, 1933, Nr. 14, 1-18. | Zbl 0009.20401

Schmidt, W. [8] On normal numbers, Pac. Journ. Math. 10, 661-672 (1960). | MR 117212 | Zbl 0093.05401

Volkmann, B. [9] Über Hausdorffsche Dimensionen von Mengen, die durch Zifferneigenschaften charakterisiert sind. III. Math. Z. 59, 279-290 (1953). | MR 59338 | Zbl 0051.29701

Volkmann, B. [10] IV. Math. Z. 59, 425-433 (1954). | MR 60570 | Zbl 0055.05103

[11] V. Math. Z. 65, 389-413 (1956). | MR 92813 | Zbl 0071.05303

[12] VI. Math. Z. 68, 439-449 (1958). | MR 100578 | Zbl 0079.07903

Wall, D.D. [13] Normal Numbers. Ph. D. Thesis, 1949, University of California, Berkeley, California.